# SDR CA080613010

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,138 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Lock Plate
- Part number: A3495
- Condition: Worn
- Location: Propeller
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PROP INSP, IT WAS FOUND THAT THE PITCH LOCK PLATE ALLOWS THE LATCH PIN TO SLIP OFF THE EDGE AND COULD JAM THE PIN. THIS COULD PREVENT IN FIGHT ENGINE START.
